# SDR CA960521007

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT502A
- Engine: Pwa PT6A45R
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Fractured
- Location: Turbine
- Part time: 22,581 hours
- Component: Pwa
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

(CAN)SHORTLY AFTER TAKEOFF, A LOUD BANG WAS HEARD ACCOMPANIED BY A LOSS OF POWER. AIRCRAFT LANDED IN A PLOWED FIELD, NO DAMAGE. INSPECTION REVEALED PERFORATIONS OF THE EXHAUST STUBS AND DUCT, SEVERAL POWERTURBINE BLADES FRACTURED AT MID SPAN.
